MathSciNet Relay Station
MathSciNet bibliographic data
MR1176440 (94e:60046) 60G44 (60B11 60H05)
Neal, David Characterization of ${\scr O}$-summable processes. J. Theoret. Probab. 5 (1992), no. 3, 585–596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement